Health Problems & Symptoms
Position:Health Problems 101 > Flu > Content

Does a Laxative help with the Flu?

No, A laxative won’t help with the flu! It will cause bowel irritation (which is how they work) because your body will be busy causing inflammation in your bowels it won’t have as many ‘free resources’ to fight the cold! Any Suggestions here?

8 comments

  1. Leontine Reply:

    When affected with a stomach virus you will be afflicted with symptoms such as vomiting Drink plenty of fluids such as juice and water to help flush out stomach viruses. Dairy products like milk and cheese have a laxative effect, which can Source:http://www.ehow.com/how_5447422_cleanse-stomach-virus.html

  2. Chara Reply:

    And my story was binging and then taking 20 laxatives to rid my body. What are some things I could do that would help me get out of binge / purge? You know, " it must have been something I ate", " it must be the flu", "my

  3. Caitlyn Reply:

    Ensure you get enough sleep. The human body functions best when it gets enough sleep, this is 7-8 hours per night. One important function that needs rest so that it can work optimally is your immune system. If you are getting enough sleep i… Source:http://www.ehow.com/how_4773271_prevent-flu-naturally.html

  4. Claribel Reply:

    Your nose is all red and sore from blowing your nose, so why not rub unflavored ChapStick on the tender spots to heal the irritation… Eating yougurt can help enhance your immune system. It increases the production of gamma interferons, wh… Source:http://www.ehow.com/how_4719033_help-ease-flu-naturally.html

  5. Charissa Reply:

    Diarrhea, nausea and vomiting are a few of the most common symptoms that make up the illness referred to as the stomach flu. Nobody enjoys being sick, but the unpleasant symptoms of the stomach flu make it among the most universally dislike… Source:http://www.ehow.com/how_5673672_oneself-stomach-flu.html

  6. Sarina Reply:

    Regular flu kills up to 500,000 people each year.

  7. Susannah Reply:

    I dont know too much about sleep disorders, but a couple of antidepressants I can think of that are not SSRIs or SSNIs are wellbutrin (which you listed) and EmSam, an MAOI inhibitor patch, that because of the patch delivery system, at the 6 mg dose, you do not need to avoid certain foods (but the remeron will have to be out of your system for 2 weeks, or something like that)! Regular MAOIs (as pills) are a pain, because there is a long list of foods that you have to carefully avoid!Your severe side effects from SSRIs make me think that you could either have bipolar, and not depression, or else, perhaps you are a poor metabolizer (research cytochrome p450 enzymes, the psych drugs including all SSRIs are all metabolized by the cytochrome p450 2d6 enzyme! This is an enzyme in your liver)! Perhaps the remeron is also metabolized by the cyp450 2d6 enzyme, and you are on too high of a dose! my psychiatrist says it is more complicated that that – the dose required in the brain also varies very much from person to person! Anyway, if you didnt start the remeron at a low dose, perhaps you can try lowering it see if this side effect goes away! Other people who get more normal side effects, like weight gain, drowsiness, sexual problems etc, use this approach, so I see no reason why you shouldnt!You dont want to wander outside get hit by a car or freeze to death, thats for sure!PubMed is a good source for information – most or all legitimate journals have abstracts published there! A lot of it is pretty technical!Good luck!

  8. Gerald Reply:

    Can you take flu throat medicine after taking a laxative like dulcolax? them) about questions you ask, answer or track, and to help you retrieve your password if

Your Answer

Spamer is not welcome,every link should be moderated.

*

*